Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 9, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Feb 4, 2010, 9:07 PM PST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2010, 9:07 PM PST (05:07 UTC)
- Expired
- Feb 8, 2010, 9:00 AM PST
- In force
- 3 days
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
246 WHUS76 KEKA 050507 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 907 PM PST THU FEB 4 2010 PZZ450-455-051315- /O.CAN.KEKA.GL.W.0096.000000T0000Z-100205T0600Z/ /O.NEW.KEKA.SC.Y.0009.100205T0507Z-100208T0500Z/ /O.CAN.KEKA.SE.W.0045.000000T0000Z-100205T0800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 907 PM PST THU FEB 4 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST SUNDAY... ...GALE WARNING IS CANCELLED... ...HAZARDOUS SEAS WARNING IS CANCELLED... WINDS HAVE DIMINISHED BEHIND THE FRONT ALLOWING FOR THE GALE WARNING TO BE CANCELLED. WINDS WILL REMAIN FRESH TO STRONG THROUGH FRI. SEAS WILL REMAIN ELEVATED FOR THE NEXT SEVERAL DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-051315- /O.CAN.KEKA.GL.W.0096.000000T0000Z-100205T0800Z/ /O.NEW.KEKA.SC.Y.0009.100205T0507Z-100208T0500Z/ /O.EXT.KEKA.SE.W.0045.000000T0000Z-100205T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 907 PM PST THU FEB 4 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST SUNDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST FRIDAY... ...GALE WARNING IS CANCELLED... WINDS HAVE DIMINISHED BEHIND THE FRONT ALLOWING FOR THE GALE WARNING TO BE CANCELLED. WINDS WILL REMAIN STRONG TO NEAR GALE THROUGH FRI. WHILE SEAS WILL TAPER SLIGHTLY OVERNIGHT...THEY WILL REMAIN ELEVATED FOR THE NEXT SEVERAL DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
776 WHUS76 KEKA 051102 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 302 AM PST FRI FEB 5 2010 PZZ470-475-052330- /O.EXP.KEKA.SE.W.0045.000000T0000Z-100205T1100Z/ /O.CON.KEKA.SC.Y.0009.000000T0000Z-100208T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 302 AM PST FRI FEB 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY. NEAR GALE CONDITIONS WILL PERSIST THROUGH THIS EVENING AS A FRONT MOVES ACROSS THE WATERS. WINDS WILL DIMINISH BEHIND THE FRONT ON SATURDAY...THOUGH SEAS WILL REMAIN ROUGH AS A MIXED SWELL SLOWLY DECAYS INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-052330- /O.CON.KEKA.SC.Y.0009.000000T0000Z-100208T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 302 AM PST FRI FEB 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY. NEAR GALE CONDITIONS WILL PERSIST THROUGH THIS EVENING AS A FRONT MOVES ACROSS THE WATERS. WINDS WILL DIMINISH BEHIND THE FRONT ON SATURDAY...THOUGH SEAS WILL REMAIN ROUGH AS A MIXED SWELL SLOWLY DECAYS INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
887 WHUS76 KEKA 052258 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 258 PM PST FRI FEB 5 2010 PZZ450-455-470-475-061200- /O.CON.KEKA.SC.Y.0009.000000T0000Z-100208T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 258 PM PST FRI FEB 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... NEAR GALE CONDITIONS WILL PERSIST THROUGH THIS EVENING AS A FRONT MOVES ACROSS THE WATERS. WINDS WILL DIMINISH BEHIND THE FRONT ON SATURDAY...THOUGH SEAS WILL REMAIN ROUGH AS A MIXED SWELL SLOWLY DECAYS OVER THE WEEKEND. NEAR GALE CONDITIONS WILL PERSIST THROUGH THIS EVENING AS A FRONT MOVES ACROSS THE WATERS. WINDS WILL DIMINISH BEHIND THE FRONT ON SATURDAY...THOUGH SEAS WILL REMAIN ROUGH AS A MIXED SWELL SLOWLY DECAYS INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
951 WHUS76 KEKA 060438 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 838 PM PST FRI FEB 5 2010 PZZ450-455-470-475-061245- /O.CON.KEKA.SC.Y.0009.000000T0000Z-100208T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 838 PM PST FRI FEB 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... NEAR GALE CONDITIONS WILL DIMINISH AFTER MIDNIGHT AS THE FRONT LIFTS THROUGH THE AREA LEAVING FRESH TO STRONG WINDS OVERNIGHT. SEAS WILL REMAIN ROUGH THROUGH THE WEEKEND AS SWELL PROPAGATES THROUGH THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
756 WHUS76 KEKA 061014 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 214 AM PST SAT FEB 6 2010 PZZ450-455-470-475-062315- /O.CON.KEKA.SC.Y.0009.000000T0000Z-100208T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 214 AM PST SAT FEB 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
019 WHUS76 KEKA 062225 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 225 PM PST SAT FEB 6 2010 PZZ450-455-470-475-071300- /O.CON.KEKA.SC.Y.0009.000000T0000Z-100208T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 225 PM PST SAT FEB 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
154 WHUS76 KEKA 070455 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 PM PST SAT FEB 6 2010 PZZ450-455-470-475-071300- /O.CON.KEKA.SC.Y.0009.000000T0000Z-100208T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 PM PST SAT FEB 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... SEAS WILL CONTINUE TO REMAIN ROUGH THROUGH SUN AS SWELL PROPAGATES THROUGH THE WATERS. CONDITIONS WILL EASE EARLY IN THE WEEK AHEAD OF THE NEXT SYSTEM IN THE LATTER HALF OF THE WEEK. A SMALL CRAFT ADVISORY MEANS THAT SEAS WILL BE ROUGH. BREAKING WAVES MAY OCCUR OVER REGIONS OF SHOALING. BREAKING WAVES AND LOCALLY ROUGH SEAS CAN CAPSIZE VESSELS. MARINERS ARE ENCOURAGED TO EXERCISE CAUTION. && $$
691 WHUS76 KEKA 070930 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 130 AM PST SUN FEB 7 2010 PZZ450-455-470-475-072300- /O.CON.KEKA.SC.Y.0009.000000T0000Z-100208T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 130 AM PST SUN FEB 7 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. A SMALL CRAFT ADVISORY MEANS THAT SEAS WILL BE ROUGH. BREAKING WAVES MAY OCCUR OVER REGIONS OF SHOALING. BREAKING WAVES AND LOCALLY ROUGH SEAS CAN CAPSIZE VESSELS. MARINERS ARE ENCOURAGED TO EXERCISE CAUTION. && $$
992 WHUS76 KEKA 072233 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 233 PM PST SUN FEB 7 2010 PZZ450-455-470-475-081200- /O.EXT.KEKA.SC.Y.0009.000000T0000Z-100208T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 233 PM PST SUN FEB 7 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST MONDAY. A SMALL CRAFT ADVISORY MEANS THAT SEAS WILL BE ROUGH. BREAKING WAVES MAY OCCUR OVER REGIONS OF SHOALING. BREAKING WAVES AND LOCALLY ROUGH SEAS CAN CAPSIZE VESSELS. MARINERS ARE ENCOURAGED TO EXERCISE CAUTION. && $$
725 WHUS76 KEKA 080448 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 848 PM PST SUN FEB 7 2010 PZZ450-455-470-475-081200- /O.CON.KEKA.SC.Y.0009.000000T0000Z-100208T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 848 PM PST SUN FEB 7 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... SEAS WILL REMAIN ROUGH OVERNIGHT AS A MIXED SWELL PROPAGATES THROUGH THE WATERS. THE SEA STATE WILL SUBSIDE EARLY MON. A SMALL CRAFT ADVISORY MEANS THAT SEAS WILL BE ROUGH. BREAKING WAVES MAY OCCUR OVER REGIONS OF SHOALING. BREAKING WAVES AND LOCALLY ROUGH SEAS CAN CAPSIZE VESSELS. MARINERS ARE ENCOURAGED TO EXERCISE CAUTION. && $$
299 WHUS76 KEKA 080935 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 135 AM PST MON FEB 8 2010 PZZ450-455-470-475-081700- /O.EXT.KEKA.SC.Y.0009.000000T0000Z-100208T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 135 AM PST MON FEB 8 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST THIS MORNING. A SMALL CRAFT ADVISORY MEANS THAT SEAS WILL BE ROUGH. BREAKING WAVES MAY OCCUR OVER REGIONS OF SHOALING. BREAKING WAVES AND LOCALLY ROUGH SEAS CAN CAPSIZE VESSELS. MARINERS ARE ENCOURAGED TO EXERCISE CAUTION. && $$
012 WHUS76 KEKA 081655 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 AM PST MON FEB 8 2010 PZZ450-455-470-475-081800- /O.EXP.KEKA.SC.Y.0009.000000T0000Z-100208T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 AM PST MON FEB 8 2010 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 3:00 PM PST, 6 hours 7 minutes earlier.
Area forecast discussion, Feb 4, 3:00 PM PST, 6 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 300 PM PST THU FEB 4 2010 .SYNOPSIS...A COLD FRONT WILL PRODUCE RAIN AND HIGH ELEVATION SNOW ACROSS NORTHWEST CALIFORNIA TONIGHT THROUGH EARLY FRIDAY. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ESPECIALLY ALONG THE COAST. ANOTHER STORM WILL GENERATE ADDITIONAL PRECIPITATION FRIDAY NIGHT INTO SATURDAY. && .DISCUSSION...MOTHER NATURE THROWING A FEW THINGS OUR WAY THIS AFTERNOON...FIRST A MODERATE COLD FRONT SUPPLYING PLENTY OF WIND THROUGHOUT THE DAY. THEN AT 1220 PM ABOUT A 5.9 MAGNITUDE EARTHQUAKE STRUCK OFF THE COAST OF CAPE MENDOCINO RATTLING HUMBOLDT COUNTY AND NEIGHBORING COUNTIES. PICTURES FROM SPACE SHOWING THE COLD FRONT STILL OFF THE COAST WHILE RADAR RETURNS (JUST NOW COMING IN FROM PREVIOUS OUTAGE) SHOWING JUST SCATTERED SHOWERS...WHILE MORE ORGANIZED PRECIP BAND STILL WELL OFF SHORE. SOUTH WINDS HAVE BEEN VERY "PULSY" TODAY WITH SUSTAINED WINDS HOVERING AROUND 10-15 MPH BUT GUSTS HAVE BEEN 20 TO 30 MPH MOST OF THE DAY. HIGHER ELEVATIONS AND EXPOSED AREAS HAVE SEEN TYPICALLY STRONG GUSTS TO WELL ABOVE 40 MPH SUCH AS KNEELAND AND THIS SHOULD CONTINUE THROUGH LATE AFTERNOON UNTIL FRONTAL PASSAGE. STILL ANTICIPATING A GOOD DOSE OF RAIN LATER THIS EVENING WITH AROUND AN INCH PERHAPS ALONG THE COAST...AND OF COURSE HIGHER AMOUNTS AT OUR MORE OROGRAPHICALLY ENHANCED SPOTS. SNOW LEVELS HAVE REMAINED HIGH WITH ALL THE SOUTHERLY FLOW...STILL AROUND 4500-5000 FEET...BUT SHOULD COME DOWN A BIT TONIGHT. A BRIEF BREAK IN THE RAIN AND WIND WILL OCCUR AFTER MIDNIGHT AND THE EARLY PORTION OF FRIDAY...FOLLOWED BY A WEAK WARM FRONT THAT MAY BRING LIGHT RAIN TO THE COAST ONLY LATER IN THE DAY. THE NEXT BEST CHANCE OF WIDESPREAD PRECIP WILL OCCUR LATER ON FRIDAY AS ANOTHER COLD FRONT APPROACHES THE COAST. WINDS CERTAINLY LOOK LESS IMPRESSIVE WITH THE FRIDAY/FRIDAY NIGHT SYSTEM...ALTHOUGH SOME GUSTINESS IS STILL LIKELY ALONG THE COAST AND EXPOSED RIDGES. COLD AIR ALOFT AND THE NEGATIVELY TILTED TROUGH MAY AGAIN BE SUFFICIENT TO PRODUCE SOME ISOLATED THUNDERSTORMS. FROM PREV DISCUSSION: FOR THE EXTENDED PERIOD OF SUNDAY THROUGH MID WEEK...WE MADE FEW SIGNIFICANT CHANGES AND PREFERRED CLIMO POPS GIVEN MODEL UNCERTAINTIES. THE GFS IS AGAIN TRENDING WETTER FOR THIS PERIOD BUT WITH LESS SUPPORT FROM THE ENSEMBLE MEMBERS AND ECMWF. && .AVIATION...A COLD FRONT CROSSING THE FORECAST AREA WILL BRING CONTINUED GUSTY SE WINDS THIS AFTERNOON AND EVENING. LOCAL GUSTS TO 35 KT MAY BE EXPECTED ALONG THE IMMEDIATE COAST. PERIODS OF RAIN WILL DROP VSBY FROM VFR TO MVFR AT TIMES THROUGH TONIGHT. AS THE COLD FRONT PUSHES INLAND LATER TONIGHT...PRECIPITATION WILL DIMINISH AND WINDS WILL EASE. CC && .MARINE...SE GALES ARE AFFECTING THE WATERS THIS AFTERNOON. BUOY 46022...CURRENTLY ADRIFT IN THE NRN OUTER WATERS...HAS REPORTED GUSTS IN THE UPPER 30S TO NEAR 45 KNOTS...WITH SEAS NEAR 15 FT. THE SHORT PERIOD WIND DRIVEN SEAS ARE MIXED WITH A LONGER PERIOD W SWELL. EXPECT GALE CONDITIONS TO PERSIST THROUGH LATER THIS EVENING. AT THAT POINT MODELS CONTINUE TO SHOW A RAPID DECREASE IN WIND AND SEAS EARLY FRIDAY MORNING. THE BREAK WILL BE SHORT LIVED AS ANOTHER FRONT INCREASES WINDS TO NEAR AND ABOVE ADVISORY LEVEL FRIDAY AFTERNOON AND EVENING. OVER THE WEEKEND HIGH PRESSURE IS FORECAST TO MOVE OVER THE REGION...PRODUCING MAINLY LIGHT WINDS. A W SWELL OF AROUND 12 FT IN HEIGHT WILL AFFECT THE WATERS THROUGH SUNDAY. CC && .EKA WATCHES/WARNINGS/ADVISORIES... CA... WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 10 AM PST FRIDAY ABOVE 4500 FEET FOR THE CAZ004. GALE WARNING THROUGH 10 PM PST THIS EVENING PZZ450-455. HAZARDOUS SEAS WARNING THROUGH MIDNIGHT PST TONIGHT PZZ450-455. GALE WARNING FROM THROUGH MIDNIGHT PST TONIGHT PZZ470-475. HAZARDOUS SEAS WARNING THROUGH 4 AM PST FRIDAY PZZ470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 4, 2:37 PM PST, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 237 PM PST THU FEB 4 2010 CAZ001>003-076-052245- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- MENDOCINO INTERIOR- 237 PM PST THU FEB 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. GUSTY SOUTH WINDS WILL CONTINUE THROUGH THE AFTERNOON WITH RAIN EXPECTED LATER TONIGHT. THE RAIN COULD BE HEAVY AT TIMES WITH LOCALIZED URBAN AND SMALL STREAM FLOODING POSSIBLE. ISOLATED THUNDERSTORMS MAY ALSO OCCUR THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-052245- UPPER TRINITY RIVER- 237 PM PST THU FEB 4 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM PST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT FOR ELEVATIONS ABOVE 4500 FEET. SNOW WILL DEVELOP LATE THIS AFTERNOON AND INCREASE IN INTENSITY TONIGHT. AT ELEVATIONS BETWEEN 3500 AND 4500 FEET...RAIN MAY MIX WITH OR CHANGE TO SNOW AT TIMES THROUGH TONIGHT. IN LOWER ELEVATIONS...RAIN WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH TONIGHT. THE RAIN COULD BE HEAVY AT TIMES WITH LOCALIZED URBAN AND SMALL STREAM FLOODING POSSIBLE. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.